English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Photometric redshifts of submillimeter galaxies

Chakrabarti, S., Magnelli, B., McKee, C. F., Lutz, D., Berta, S., Popesso, P., et al. (2013). Photometric redshifts of submillimeter galaxies. The Astrophysical Journal, 773(2): 113, pp. 1-10. doi:10.1088/0004-637X/773/2/113.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-6785-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-6786-3
Genre: Journal Article

Files

show Files
hide Files
:
chakrbarti.pdf (Any fulltext), 902KB
 
File Permalink:
-
Name:
chakrbarti.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Chakrabarti, Sukanya, Author
Magnelli, Benjamin1, Author              
McKee, Christopher F., Author
Lutz, Dieter1, Author              
Berta, Stefano1, Author              
Popesso, Paola1, Author              
Pozzi, Francesca, Author
Affiliations:
1Infrared and Submillimeter Astronomy, MPI for Extraterrestrial Physics, Max Planck Society, ou_159889              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013-08-20
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1088/0004-637X/773/2/113
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal
  Abbreviation : Astrophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 773 (2) Sequence Number: 113 Start / End Page: 1 - 10 Identifier: ISSN: 0004-637x